EconPapers    
Economics at your fingertips  
 

On the properties of the bridge function in simple fluids

A. Weyland

Physica A: Statistical Mechanics and its Applications, 1988, vol. 149, issue 1, 215-231

Abstract: Using functional variation methods an exact functional equation has been derived for the bridge function in an inhomogeneous fluid. Step by step the equation has been simplified using the virial theorem as a closure relation. As a result a closed but approximate equation has been given that expresses a fully consistent bridge function in terms of the correlation function and its derivatives. In the homogeneous limit new and exact global relations have been derived by requiring consistency with respect to the energy, the virial and the compressibility theorem.

Date: 1988
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437188902166
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:149:y:1988:i:1:p:215-231

DOI: 10.1016/0378-4371(88)90216-6

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:149:y:1988:i:1:p:215-231